# SDR AALA20110323TUL05

- Difficulty date: March 23, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N599AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53289
- Aircraft time: 60,000 hours, 25,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLE DRILLED CLIPNUT HOLES IN FLOORBOARD SUPPORT STATIONS 1193 TO 1212 ABOVE LONGERON 29 RIGHT.  INSTALLED NEW FLOORBOARD SUPPORT PER SRM 51-30-01.
